# SDR DALA2015052203450

- Difficulty date: May 20, 2015
- Submitted: May 24, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILTIY, FLOOR SUPPORT CORRODED -Y1292, FRAMES 66 - 68, BLENDED AREA IAW SRM 51-74-00 AND FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.   R & R THE FLOOR SUPPORT IAW SRM 51-42-11, 51-44-11, DWG D534728157 & D53472800.
